# SDR SWAA2015102745391

- Difficulty date: August 10, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 69,803 hours, 57,543 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Tip Cap
- Part number: 65C25145
- Condition: Delaminated
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER TIP DELAMINATED AT LE.  REPAIRED TIP IAW AMM.
